Existence of Solutions for Quasilinear Degenerate Elliptic Equations
MetadataShow full metadata
In this paper, we study the existence of solutions for quasilinear degenerate elliptic equations of the form A(u) + g(x,u,∇u) = h where A is a Leray-Lions operator from W1 0,p (Ω,w) to its dual. On the nonlinear term g(x,s,ξ), we assume growth conditions on ξ, not on s, and a sign condition on s.
CitationAkdim, Y., Azroul, E., & Benkirane, A. (2001). Existence of solutions for quasilinear degenerate elliptic equations. Electronic Journal of Differential Equations, 2001(71), pp. 1-19.
This work is licensed under a Creative Commons Attribution 4.0 International License.